Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: desapramine? Creepy

Posted by creepy on May 10, 2011, at 17:54:18

In reply to desapramine? Creepy creepy, posted by floatingbridge on May 10, 2011, at 0:01:05

well initially she said it might be responsible for weight gain (uhh.. no). But the other day she expressed a dislike of polypharmacy so Im assuming thats what this is really about, she doesnt like multiple meds for multiple symptoms.
The only meds that might treat the pain and fatigue are the SNRIs with the extra NRI effect, but I am not going near those with a 10' pole.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:creepy thread:984211
URL: http://www.dr-bob.org/babble/20110502/msgs/985031.html